MAUDE Adverse Event Report: STRYKER SPINE-US AERO C CAGE 7MM INTERBODY DEVICE, 12DX14W LORDOTIC; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL

STRYKER SPINE-US AERO C CAGE 7MM INTERBODY DEVICE, 12DX14W LORDOTIC; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Catalog Number 48892076
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Pain (1994); Tingling (2171)
Date of Event 02/07/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device still in the patient.
 
Event or Problem Description
It was reported that the cage started backing out post-operatively.Implant is still in the patient and experienced slight pain and slight tingling in finger.Per the communication with sales rep., x- ray image review which was taken (b)(6) 2019 revealed that cage( pin) had not backed out further.Currently, no revision surgery has been planned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Method: product history review, complaint history review, labelling review and risk assessment.Dimensional, functional and materials analysis could not be performed as the device remains implanted in patient.Results: the customer reported event of a cage anchor migration post-op was confirmed via x-ray images review.Manufacturing records were reviewed for the corresponding lot and no relevant issues were identified.No similar complaints for the reported lot number were identified.Conclusion: based on the x-ray image review, the migrated anchor was not fully locked; therefore, the root cause of the reported anchor migration is due to user's deviation of surgical technique.Per surgical technique "step - anchor channel and insertion:.Visually confirm and use lateral fluoroscopic images to verify that the anchors are flush with the jacket.If the anchor is not locked to the jacket, the anchor will protrude approximately 1.25 mm anteriorly.If after removing the implant inserter and anchor tamp, the anchor still appears proud, use the tamp for final placement.Place distal end of tamp against the superior dovetail and tap with mallet to ensure the anchor is fully seated.".

Brand Name
AERO C CAGE 7MM INTERBODY DEVICE, 12DX14W LORDOTIC
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, CERVICAL
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key8383672
Report Number0009617544-2019-00019
Device Sequence Number18910374
Product Code ODP
UDI-Device Identifier07613327124668
UDI-Public07613327124668
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K152532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number48892076
Device Lot Number161262
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/07/2019
Supplement Date Received by Manufacturer05/02/2019
Initial Report FDA Received Date03/01/2019
Supplement Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1